3 doctors weighed in:
Hi can triple therapy for my ulcer be causing the pain in my upper abdomen after eating and into my back, right side high up?
3 doctors weighed in

Dr. Henry Ng
Internal Medicine & Pediatrics
2 doctors agree
In brief: Unlikely
Triple therapy is used to eradicate helicobacter pylori, a bacteria which can cause ulcers and even cancers.
The pain you have may be due to progression or worsening of your ulcer. You should tell your health provider promptly about this symptom. Worsening pain or other symptoms may be a reason to perform an upper endoscopy to visualize the stomach and esophagus.

In brief: Unlikely
Triple therapy is used to eradicate helicobacter pylori, a bacteria which can cause ulcers and even cancers.
The pain you have may be due to progression or worsening of your ulcer. You should tell your health provider promptly about this symptom. Worsening pain or other symptoms may be a reason to perform an upper endoscopy to visualize the stomach and esophagus.
Dr. Henry Ng
Dr. Henry Ng
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors